MAUDE Adverse Event Report: CORDIS DE MEXICO PRECISE PRO RX US CAROTID SYST; STENT, CAROTID

CORDIS DE MEXICO PRECISE PRO RX US CAROTID SYST; STENT, CAROTID
Model Number PC0840RXC
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.  device history record (dhr) review was conducted and the product met quality requirements for product acceptance.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, while removing the precise pro rx us carotid system from the packaging it was found that the system was partially deployed.Another precise pro stent was use to complete the procedure successfully.There were no patient injury.The product was stored and handled according to the instructions for use (ifu). there were no damage noted to the packaging of the devices.The device was stored in the lab for 3 months.There were no difficulty removing the product from the package.The product was discarded and will not be returned for analysis.
 
Additional Manufacturer Narrative
While removing the precise pro rx us carotid system from the packaging it was found that the system was partially deployed.Another precise pro stent was use to complete the procedure successfully.There were no patient injury.The product was stored and handled according to the instructions for use (ifu).There were no damage noted to the packaging of the devices.The device was stored in the lab for three months.There were no difficulty removing the product from the package.  the product was not returned for analysis.A device history record (dhr) review of lot 17599309 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent delivery system (sds)-ses deployment difficulty - premature/prior to use¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Handling factors may have contributed to the reported event but cannot be confirmed.According to the instructions for use ¿extract the stent delivery system from the tray.Examine the device for any damage.Evaluate the distal end of the catheter to ensure that the stent is contained within the outer sheath.Do not use if the stent is partially deployed.Note: if resistance is met during delivery system introduction, the system should be withdrawn and another system should be used.Note: if any resistance is met during delivery system withdrawal, advance the outer sheath until the outer sheath marker contacts the catheter tip and withdraw the system as one unit.¿ neither the dhr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.

Brand Name
PRECISE PRO RX US CAROTID SYST
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS DE MEXICO
circuito int nte 1820
juarez 32575
MX  32575
MDR Report Key6449243
Report Number9616099-2017-01013
Device Sequence Number567587
Product Code NIM
UDI-Device Identifier20705032036488
UDI-Public20705032036488
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberPC0840RXC
Device Catalogue NumberPC0840RXC
Device Lot Number17599309
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/07/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/07/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2017
Supplement Report FDA Received Date04/06/2017
Patient Sequence Number1